# SDR DALA1012439009

- Difficulty date: June 5, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 44,014 hours, 35,493 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Leaking
- Location: Hyd Line
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: H

## Discrepancy

DURING PHASE OF FLIGHT F/A'S NOTICED BURNED SMELL BY AFT GALLEY. CREW TURNED PACKS OFF AND ON TO DISSIPATE SMELL.  ACTION DIDN'T MAKE DIFFERENCE IN SMELL.  ONCE ON GROUND, MX INSPECTED AFT GALLEY AND AFT LAVATORIES NO TROUBLE FOUND. ON CONTROL NR C06050773, OPN 5088 TROUBLESHOT SMOKE IN CABIN, FOUND SMELL ORIGINATING FROM COFFEE MAKERS ALSO NOTICED HYD SMELL IN MID CABIN. FOUND B-NUT ON LT SIDE ACTUATOR LEAKING. A DUCT BURN OUT OPN 7904 AND COALESCER BAGS WERE REPLACED.  (DLM88101447) (2010-D0659)
